# SDR CALA0300107

- Difficulty date: March 8, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Rig
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE FAILED TO DROP WITHIN SPECIFICATIONS AT ALL THREE POSITIONS DURING FUNCTIONAL TEST. THE PULL EXCEEDED 35 POUNDS. THE TAILCONE CABLES WERE ADJUSTED IAW 53-53-00.
